# SDR AALA201704129004

- Difficulty date: March 21, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 63,481 hours, 23,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SUPPORT AT -Y1162 BETWEEN FRAMES 68 AND 69.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11 AND DRAWING D53472780.
